# SDR CA130205003

- Difficulty date: January 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 14,855 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 071349561
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING REASSEMBLY AFTER REPAIR, THE LT MAIN GEAR SADDLE WAS FOUND TO HAVE CORROSION ON LOWER FORWARD EDGE.  UPON A CLOSER INSPECTION OF THE AREA, A STRESS CRACK WAS DISCOVERED UNDER THE CORROSION.  THE GEAR SADDLE WAS R & R WITH NEW TO RECTIFY THE DEFECT.
